$K$-cohomology of Severi–Brauer varieties and the norm residue homomorphism
Doklady Akademii Nauk, Tome 264 (1982) no. 3, pp. 555-559
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_264_3_a8,
author = {A. S. Merkur'ev and A. A. Suslin},
title = {$K$-cohomology of {Severi{\textendash}Brauer} varieties and the norm residue homomorphism},
journal = {Doklady Akademii Nauk},
pages = {555--559},
year = {1982},
volume = {264},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_264_3_a8/}
}
A. S. Merkur'ev; A. A. Suslin. $K$-cohomology of Severi–Brauer varieties and the norm residue homomorphism. Doklady Akademii Nauk, Tome 264 (1982) no. 3, pp. 555-559. http://geodesic.mathdoc.fr/item/DAN_1982_264_3_a8/